Does The Doxycycline Drug Cause Chapter Black?

Illustration of Does The Doxycycline Drug Cause Chapter Black?
Illustration: Does The Doxycycline Drug Cause Chapter Black? ars.els-cdn.com

My stools are rather black in color, not thick, it’s only been 2 days. Is this condition can be caused by the drug that I consume that is “Doxycycline 100mg” for the treatment of acne on my back, I read the side effects are irritation of the throat if not accompanied by drinking lots of water. Is my fecal condition related to the esophagus or are there other indications of disease? Thanks.

1 Answer:

Hi Dimas,


Thank you for asking HealthReplies.com.

Doxycycline is one type of antibiotic that is useful in dealing with bacterial infections, for example for those with severe acne. As long as it is consumed properly in accordance with doctor's advice, the consumption of this drug should rarely cause dangerous side effects. Some of the risks of side effects that often arise include decreased appetite, nausea, vomiting, diarrhea, skin rashes, allergies, or yellowing teeth. In some rare cases, this medication can also cause bleeding in the gastrointestinal tract, which can be characterized by black or reddish bowel movements, vomiting blood, bloody saliva, and so on. Maybe, this condition causes your stool black.


However, in addition to the side effects of the drugs you are taking, it is also necessary to consider other possibilities that can also cause blackish stool, including:

Eat certain foods, such as beets, dragon fruit, blackberries, blueberries
Ruptured esophageal varices
Gastric or duodenal ulcer
Constipation
Digestive infections
Malignancy (cancer) in the digestive tract, and so on

Did you take the medicine by prescription from a doctor? In addition to blackish bowel, are there other complaints that you experience, such as nausea, vomiting, dizziness, pain when defecating, bloating, pale, limp, and so on?


You can check your complaint directly to a doctor or a specialist in internal medicine to be identified, whether your complaint is purely related to the side effects of the drug you are taking, or if there are other triggers. Blood tests, stool examinations, ultrasound, or other supporting tests can also doctor recommend that the diagnosis can be established correctly.


In the meantime, you can first increase your fluid intake, at least 10 glasses per day. Also avoid the consumption of foods or drugs that are prone to trigger bleeding and irritation of the digestive tract, such as spicy foods, unhygienic food, anti-pain medications, anti-inflammatory, or indiscriminate antibiotics (without a direct prescription from a doctor).


Hope this helps ...

: by

Related Question

Can I Re-radiate A 1-year-old Child?

Can I Re-radiate A 1-year-old Child?

(1 year ago)

Good night. My son was X-rayed (when he was under 10 months) for clinical procedure reasons even though I just wanted a consultation about his poor appetite. Then yesterday when I ... Read more

To Burn Fat And Lose Weight Apart From Exercising?

To Burn Fat And Lose Weight Apart From Exercising?

(7 months ago)

So here, my weight is 107kg while my height is 180cm, that’s my body weight is more than his ideal, now is there an alternative way to do that because I rarely exercise.... Read more

The Eyes Always Emit A Green Liquid, Swollen And Painful When Seeing Light?

The Eyes Always Emit A Green Liquid, Swollen And Painful When Seeing Light?

(1 year ago)

Look, my eyes always emit a green liquid highlighter, tears always come out, my eyes are swollen, and if I see excessive light my eyes will hurt, so is this an eye pain, huh?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *